Vaginal Atrophy

Dear Dr – I am in my 60’s, my husband is taking that blue pill and my vagina hurts. I am not interested. He’s frustrated and i’m sore. Where’s my blue pill? signed can’t keep up

Dear Can’t- I am so glad you have written! The vagina gets thin skinned and sore in the menopause. It loses its elasticity and ability to lubricate so women feel like it is too tight or too sore and will not get better with over the counter lubricants. There are remedies for you! First you can undergo physical therapy and get help with dilators to keep the vagina elastic and responsive. Or if we add a little estrogen cream or tablets or a ring that secretes estrogen in the vagina, it will make the vagina more youthful, lubricating and accomodating. It does not have to hurt. See your provider, get help. There is a way to enjoy sexual intercourse in your 60’s without pain. For those of you in your 20’s close your ears….. Oh, and in regard to your blue pill, while women are trying Viagra to increase blood flow it is not for sex drive, that is testosterone. We will talk more about the Hormone of Desire another time. Dr N

This entry was posted in Female Sexuality, Urinary Incontinence. Bookmark the permalink.